Article: article from journal or magazin.
Case report (case report): feedback on an observation with a short commentary.
Acute Eosinophilic and Neutrophilic Pneumonia following Transarterial Chemoembolization with Drug-Eluting Beads Loaded with Doxorubicin for Hepatocellular Carcinoma: A Case Report.
Respiration; International Review of Thoracic Diseases
Publication types: Journal Article
At an intermediate or advanced stage, i.e. stage B or C, based on the Barcelona Clinic Liver Cancer classification of hepatocellular carcinoma (HCC), transarterial chemoembolization (TACE) may be offered as a treatment of palliative intent. We report the case of a patient suffering from acute respiratory distress syndrome after TACE with drug-eluting beads loaded with doxorubicin for HCC. To our knowledge, this is the first case described where a bronchoalveolar lavage was performed, and where significant levels of alveolar eosinophilia and neutrophilia were evident, attributed to a pulmonary toxicity of doxorubicin following liver chemoembolization. © 2014 S. Karger AG, Basel.
Web of science
Last modification date